# SDR FDEA2018051571183

- Difficulty date: May 7, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 31,693 hours, 22,016 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT ON TOP OF THE NR 8 SLAT WEDGE.    REPAIRED THE SLAT WEDGE IAW SRM 57-43-02-2R,  FIG 201, AND SRM 51-70-10-2R, REPAIR 3 AND 4,  SRM 51-70-10-2R,  PARAGRAPH 20,  AND EA F-5750-T0339954 P1.
